Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 78, NWS Jackson, KY

August 3, 2015Bath County, Montgomery County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 3, 2015, 10:04 PM EDT for Bath County, Montgomery County, Kentucky. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2015, 10:04 PM EDT (02:04 UTC)
Expired
Aug 4, 2015, 1:00 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 77 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 10:20 PM EDTFLASH FLOOD1 E Sharpsburg, KYLOW WATER BRIDGES FLOODED ON BALD EAGLE ROAD.
Aug 3, 10:30 PM EDTFLASH FLOOD1 E Flat Creek, KYAN ESTIMATED TWO FEET OF WATER WAS PRESENT ON A CURVE ON HIGHWAY US60 NEAR FLAT CREEK. THERE WERE A COUPLE OF SWIFT WATER RESCUES WITH VEHICLES GETTING STUCK.
Aug 3, 10:30 PM EDTFLASH FLOOD1 N Stepstone, KYPORTIONS OF SALTWELL ROAD AND STEPSTONE ROAD WERE WASHED OUT.
Aug 3, 10:30 PM EDTFLASH FLOOD3 E Ewington, KYSWIFT WATER RESCUE OF PERSON STUCK IN VEHICLE NEAR QUESENBERRY AND STEPSTONE ROADS.
Aug 3, 10:40 PM EDTFLASH FLOOD3 E Ewington, KYPORTION OF QUESENBERRY ROAD UNDER I64 BRIDGE WAS WASHED OUT.
Aug 3, 10:40 PM EDTFLASH FLOOD3 Ene Ewington, KYPORTION OF QUESENBERRY ROAD UNDER I64 BRIDGE WAS WASHED OUT.
Aug 3, 10:40 PM EDTFLASH FLOOD4 Ene Ewington, KYPORTION OF QUESENBERRY ROAD UNDER I64 BRIDGE WAS WASHED OUT.
Aug 4, 12:00 AM EDTHEAVY RAIN 5.13 Nnw Judy, KYBROADCAST MEDIA RELAYED RAINFALL REPORT. 0.50 INCH HAIL WAS ALSO RECEIVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WGUS53 KJKL 040204
FFWJKL
KYC011-173-040500-
/O.NEW.KJKL.FF.W.0078.150804T0204Z-150804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1004 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHWESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 100 AM EDT
    
* AT 1003 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OWINGSVILLE...SHARPSBURG...FLAT CREEK...JUDY...STOOPS...
  STEPSTONE...KENDALL SPRINGS AND BUNKER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3816 8373 3806 8377 3813 8406 3821 8395

$$

AR
1 follow-up statement
120 
WGUS73 KJKL 040458
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1258 AM EDT TUE AUG 4 2015

KYC011-173-040507-
/O.EXP.KJKL.FF.W.0078.000000T0000Z-150804T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY KY-BATH KY-
1258 AM EDT TUE AUG 4 2015

...THE FLASH FLOOD WARNING FOR NORTHERN MONTGOMERY AND SOUTHWESTERN
BATH COUNTIES WILL EXPIRE AT 100 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING HAS SUBSIDED...HOWEVER 
SEVERAL ROADS REMAIN CLOSED IN THE WARNED AREA...AND AN AREAL FLOOD 
WARNING REMAINS IN EFFECT UNTIL 945 AM EDT.

LAT...LON 3816 8373 3806 8377 3813 8406 3821 8395

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:30 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 3, 7:30 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
730 PM EDT MON AUG 3 2015

.UPDATE...
ISSUED AT 729 PM EDT MON AUG 3 2015

NO MAJOR CHANGES WERE MADE TO THE FORECAST AT THIS TIME. WILL
CONTINUE TO MONITOR SHOWER AND STORM ACTIVITY THAT IS ONGOING
ACROSS SOUTHERN OHIO AND NORTH CENTRAL KENTUCKY TO SEE HOW MUCH OF
THIS MAKES IT INTO EASTERN KENTUCKY THIS EVENING. WILL ALSO
CONTINUE TO LOOK FOR NEWLY FORMED SHOWERS AND STORMS AS OUTFLOW
FROM EXISTING STORMS PROPAGATE SOUTH INTO OUR AREA. AT THE VERY
LEAST WILL EVENTUALLY NEED TO REMOVE SOME OUTDATED WORDING FROM
THE ZONE FORECAST TEXT PRODUCT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 319 PM EDT MON AUG 3 2015

THE OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS TO OUR NORTH MOVED
ACROSS AND OUT OF THE FORECAST AREA HELPING TO STABILIZE MUCH OF
EASTERN KY. DESTABILIZATION HAS BEEN OCCURRING SLOWLY...BUT TO
THIS POINT THE INSTABILITY AXIS HAS REMAINED WELL TO THE NORTHWEST
OF THE AREA. THE 18Z MESOANALYSIS SHOWS MLCAPE FROM 2500 TO 3000
J/KG FROM WESTERN KY INTO CENTRAL INDIANA. AT THIS TIME CONVECTION
IS BEGINNING TO DEVELOP OVER CENTRAL INDIANA OUT AHEAD OF A COLD
FRONT THAT IS OVER NW INDIANA. THIS CONVECTION SHOULD DEVELOP
FURTHER OVER THE NEXT COUPLE OF HOURS AND IT IS POSSIBLE THAT AT
LEAST THE NORTHERN PART OF THE FORECAST AREA COULD SEE A FEW
THUNDERSTORMS THIS EVENING. HOWEVER LATEST SHORT RANGE GUIDANCE
TRENDS MAKE THIS A LOW CONFIDENCE PRECIPITATION FORECAST...AND
THUS WILL KEEP PROBABILITIES FOR ANY SHOWERS AND THUNDERSTORMS LOW
FOR THE OVERNIGHT PERIOD. THE BEST CHANCE...BUT STILL ONLY A 30
PERCENT PROBABILITY WILL BE PLACED IN THE NORTHEAST TWO THIRDS OF
THE FORECAST AREA.

THE WEAK COLD FRONT WHICH EXTENDS FROM LAKE HURON TO NORTHWEST
INDIANA WILL MAKE SLOW SOUTHEAST PROGRESS TONIGHT...AND THE
FRONT WILL MOVE INTO KY ON TUESDAY. HOWEVER ANY FORCING WILL
REMAIN MARGINAL...AND WILL ONCE AGAIN CARRY ONLY 20 TO 30 PERCENT
PROBABILITIES OF SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT WITH
THE SLIGHTLY HIGHER CHANCE ACROSS THE SOUTHERN PART OF THE
FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 319 PM EDT MON AUG 3 2015

MODELS ARE SHOWING SOME SIGNIFICANT DIFFERENCES NOW IN THE STRENGTH
AND TIMING OF SYSTEMS THROUGH THE REGION. IN GENERAL WE CAN EXPECT
WEST SOUTHWEST FLOW THROUGH ROUGHLY THE FIRST HALF OF THE PERIOD...
BEFORE UPPER LEVEL PATTERN BECOME MORE NORTHWESTERLY FOR THE REMAINDER
OF THE EXTENDED. MODELS SUGGEST TWO MAIN DISTURBANCES THROUGH THE
OHIO VALLEY...THE FIRST WED NIGHT...OR MORE LIKELY THU AND THE
SECOND AT THE VERY END OF THE WEEK...OR POSSIBLY INTO THE WEEKEND.
WHILE TIMING IS SIMILAR THE 12Z GFS IS MUCH LESS AMPLIFIED AND MORE
DISORGANIZED WITH THE MID WEEK STORM SYSTEM WHEN COMPARED WITH THE
0Z ECMWF TO START OUT THE EXTENDED. A QUICK PEAK AT THE 12Z ECMWF
SHOWS THAT IT HAS TRENDED TOWARDS THE GFS A BIT BUT REMAINS
AMPLIFIED ENOUGH TO MAINTAIN A MORE ORGANIZED SFC SYSTEM WEDNESDAY
NIGHT INTO THU.

THE GFS IS CONSIDERABLY FASTER THAN THE 0Z ECMWF WITH THE SECOND
MAIN DISTURBANCE TARGETING OUR AREA WITHIN THE EXTENDED WINDOW...BY
12 HOURS OR MORE AT THE END OF THE WEEK...BEGINNING OF THE WEEKEND.
THE 12Z ECMWF HAS TRENDED WEAKER WITH THIS SECOND DISTURBANCE. A LOW
CONFIDENCE FORECAST SUGGESTS THE BEST APPROACH IS TO RELY HEAVILY ON
MODEL CONSENSUS AND GUIDANCE BLENDS UNTIL MODELS COME INTO BETTER
AGREEMENT.

AT THE SURFACE...UNTIL THE FIRST DISTURBANCE HAS PUSHED OFF TO OUR
EAST LATE IN THE WEEK A LINGERING QUASI/STATIONARY SURFACE BOUNDARY
DRAPED ACROSS THE OHIO VALLEY REGION WILL TEND TO KEEP OUR WEATHER
MORE ACTIVE THAN THE PAST SEVERAL DAYS. MAIN CHALLENGE IS WHERE THIS
BOUNDARY ACTUALLY SETS UP AS MODELS CONTINUE TO DISAGREE WITH
SOUTHERN EXTENT OF THIS SFC FRONTAL ZONE. OVERALL CONFIDENCE IS LOW
IN THE DETAILS OF SENSIBLE WEATHER THOUGH TEMPERATURES WILL MOST
LIKELY BE NEAR TO SLIGHTLY BELOW NORMAL IN GENERAL...WITH A SLIGHTLY
ELEVATED RISK OF POPS WHEN COMPARED WITH NORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 729 PM EDT MON AUG 3 2015

FEATURED VFR CONDITIONS IN THE TAFS THROUGHOUT THE PERIOD FOR ALL
SITES EXCEPT SME...WHICH EXPERIENCED IFR FOG LATE LAST NIGHT INTO
EARLY THIS MORNING. WITH SO MUCH UNCERTAINTY REGARDING THE
COVERAGE OF SHOWERS AND SHOWERS AND STORMS TONIGHT AND
TOMORROW...FELT IT UNNECESSARY TO INCLUDE TS IN THE TAFS AT THIS
TIME. THIS SITUATION WILL NEED TO BE MONITORED OF COURSE...BUT
BASED ON ALL THE LATEST MODEL DATA...IT APPEARS THAT SHOWER AND
STORM COVERAGE TONIGHT AND TOMORROW WILL BE SPARSE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AR
SHORT TERM...SBH
LONG TERM...RAY
AVIATION...AR
Hazardous weather outlook, Aug 3, 3:57 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT MON AUG 3 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
357 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TONIGHT.

ANY STORMS THIS EVENING COULD BECOME STRONG TO SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY CONCERNS...MAINLY
NORTH OF THE MOUNTAIN PARKWAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR HAIL THAT
OCCUR THIS EVENING.

GREIF/SBH

In the hours before

Local storm report, Aug 3, 9:14 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
914 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     FLEMINGSBURG            38.42N 83.74W
08/03/2015                   FLEMING            KY   911 CALL CENTER

            TREES DOWN HIGHWAY 32 INSIDE CITY LIMITS.

&&

DSTAMPER
Special weather statement, Aug 3, 9:15 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
915 PM EDT MON AUG 3 2015

KYZ052-104-040200-
ROWAN-ELLIOTT-
915 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT ROWAN...ELLIOTT...

AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTY...OR NEAR
MOREHEAD...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD...SANDY HOOK...MINOR...HAYS CROSSING...CHRISTY...WAGNER
STORE...LYTTEN...NEWFOUNDLAND...CLEARFIELD...MUNSON...HAMM...
ELLIOTTVILLE...BRUIN...VALE...CRIX...TRIPLETT...WAGNER...GATES...
RODBURN AND WALTZ.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
137 AND 149.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3830 8333 3821 8330 3819 8326 3820 8323
      3824 8322 3827 8317 3823 8309 3818 8305
      3820 8304 3821 8301 3817 8298 3818 8292
      3811 8289 3805 8295 3803 8301 3817 8350
      3832 8345
TIME...MOT...LOC 0115Z 285DEG 35KT 3821 8338

AR
Local storm report, Aug 3, 9:33 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
933 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      MOREHEAD                38.19N 83.44W
08/03/2015                   ROWAN              KY   911 CALL CENTER

            WATER OVER HIGHWAY 60 IN MOREHEAD. DEPTH UNKNOWN.

&&

DSTAMPER
Local storm report, Aug 3, 9:41 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
941 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     SALT LICK               38.12N 83.62W
08/03/2015                   BATH               KY   911 CALL CENTER

            TREES DOWN HIGHWAY 60 AT SALT LICK.

&&

DSTAMPER
Local storm report, Aug 3, 9:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
945 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     WYOMING                 38.22N 83.70W
08/03/2015                   BATH               KY   911 CALL CENTER

            TREES DOWN ON WYOMING ROAD.

&&

DSTAMPER
Local storm report, Aug 3, 9:47 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
947 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     OLYMPIA SPRINGS         38.06N 83.67W
08/03/2015                   BATH               KY   911 CALL CENTER

            TREES DOWN IN 1700 BLOCK OF HIGHWAY 36W.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:26 PM EDTSevere Thunderstorm WarningJKLBath, Fleming31 min
Aug 3, 8:35 PM EDTSpecial Weather StatementJKLFleming40 min
Aug 3, 8:44 PM EDTSpecial Weather StatementJKLBath46 min
Aug 3, 8:55 PM EDTSpecial Weather StatementJKLFleming35 min
Aug 3, 9:06 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Rowan39 min
Aug 3, 9:15 PM EDTSpecial Weather StatementJKLElliott, Rowan45 min
Aug 3, 9:18 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan117 min
Aug 3, 9:34 PM EDTFlash Flood WarningJKLRowan3 hr
Aug 3, 9:41 PM EDTAreal Flood AdvisoryJKLBath, Montgomery3 hr
Aug 3, 9:44 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Aug 3, 10:18 PM EDTSpecial Weather StatementJKLJohnson42 min
Aug 3, 10:29 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery46 min
Aug 3, 10:34 PM EDTFlash Flood WarningJKLBath3 hr
Aug 3, 10:55 PM EDTSpecial Weather StatementJKLFloyd, Martin, Pike50 min
Aug 3, 11:15 PM EDTSpecial Weather StatementJKLPowell, Wolfe45 min
Aug 3, 11:19 PM EDTSpecial Weather StatementJKLWolfe26 min
Aug 3, 11:43 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan2 hr
Aug 4, 12:03 AM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin42 min
Aug 4, 12:44 AM EDTSpecial Weather StatementJKLFloyd, Pike61 min
Aug 4, 12:51 AM EDTAreal Flood WarningJKLBath, Montgomery9 hr
Aug 4, 2:08 AM EDTSpecial Weather StatementJKLClay37 min
Aug 4, 2:45 AM EDTSpecial Weather StatementJKLLeslie45 min
Aug 4, 2:51 AM EDTSpecial Weather StatementJKLElliott24 min
Aug 4, 3:06 AM EDTSpecial Weather StatementJKLJohnson39 min
Aug 4, 3:18 AM EDTSpecial Weather StatementJKLHarlan27 min
Aug 4, 2:55 PM EDTSpecial Weather StatementJKLBreathitt, Knott50 min
Aug 4, 3:16 PM EDTSpecial Weather StatementJKLLeslie44 min
Aug 4, 3:26 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more53 hr
Aug 4, 3:27 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry2 hr
Aug 4, 3:46 PM EDTSpecial Weather StatementJKLKnott29 min
Aug 4, 3:53 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Pike112 min
Aug 4, 4:12 PM EDTSpecial Weather StatementJKLOwsley33 min
Aug 4, 4:25 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry3 hr
Aug 4, 4:36 PM EDTSpecial Weather StatementJKLPulaski24 min
Aug 4, 4:39 PM EDTSevere Thunderstorm WarningJKLPulaski36 min
Aug 4, 4:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Aug 4, 4:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Aug 4, 4:50 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley, Perry25 min
Aug 4, 4:55 PM EDTAreal Flood AdvisoryJKLFloyd, Magoffin, Pike3 hr
Aug 4, 5:01 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:08 PM EDTFlash Flood WarningJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:10 PM EDTSpecial Weather StatementJKLPulaski35 min
Aug 4, 6:17 PM EDTSpecial Weather StatementJKLEstill, Lee, Owsley, Powell28 min
Aug 4, 7:02 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Lee, Magoffin, Menifee and 2 more3 hr
Aug 4, 7:11 PM EDTSpecial Weather StatementJKLBreathitt34 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.